# SDR DL72L011847

- Difficulty date: November 23, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N504DA
- Make and model: Boeing 727232
- Aircraft serial: 21306
- Aircraft time: 77,763 hours, 51,939 cycles
- System (JASC): 2210 · Autopilot System
- Part: Transmitter
- Part number: GM1032
- Part serial: 3199
- Condition: Failed
- Location: Yaw Damper
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER T/O RUDDER OSCILLATIONS FOLLOWED POM PROCEDURE. FOUND POSITION TRANSMITTER COIL OPEN REMOVED AND REPLACED POS XMTR PER MM ADJ/TEST OF YAW DAMP CHKS GOOD PER MM.
